Posted by sailpappy (18.104.22.168) on September 18, 2000 at 14:05:48:
In Reply to: Histamine?? posted by Naomi on September 18, 2000 at 13:31:51:
One of the theroies is that the body cant handle the affect of the histamineace and the resulting overload of the senses is the Headache, Next step is 3 days of histamine I.V. injections that last 3 hours each, the Idea is bombard or flood the glad that produces histamineace and it will stop producing the hormone for some time and allow the body to adjust and stop the headache syndrome.
It didn't work for me the 4 different times we tried it and the whole time I felt like I was on fire internaly,
I believe this is the same premise that Imitrex (Sumatriptan) uses to block or abate the release of seritonin. It's been 15+ years since I messed with this stuff so I hope I've got it right, if not I'm sure one of the members will set you straight.
I would say that if your husband falls asleep when he takes antihistamines that it might be possible that this would benifit him, Has he tried Verapimil Therapy yet? Sailpappy
Post a Followup